# SDR SWIA2021081960407

- Difficulty date: July 5, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lintel
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LINTEL 3 JUST AFT OF FS 280 CRACKED      (C-CHECK RO 8/18/2021)    -SERVICE BULLETIN 670BA-53-040,  REVISION C, DATED: 12-06-2012, FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE  /  FS280.00 TO FS295.00 - INSPECTION OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR, PART A, INCORPORATED. / -SERVICE BULLETIN 670BA-53-040,  REVISION C, DATED: 12-06-2012, FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE  /  FS280.00 TO FS295.00 - REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR, PART B, INCORPORATED. / -COMPLIED WITH REO 670-53-21-493 REV -D DATED 2015-07-10. / -COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK TEST GOOD.
